Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Eye vision loss because of Sustanon 250...

paul585

New member
Newbies
Joined
Feb 12, 2020
Messages
24
Increase Blood pressure is one the side effect of Sustanon 250, When we take Sustanon 250 steroid can raise blood pressure and also eye pressure. This is true for the many steroid forms.

Eye drops and oral medications are more likely to cause eye issues. Very high doses of Sustanon 250 steroids can also cause side effects in the eyes.

What you thing about this issue..??


Eye vision.png_.PNG
 

Rogue

IFBB PRO
IFBB PROS
Registered
Joined
Jun 5, 2004
Messages
791
Its a little more than increased pressure alone.
The addition of elevated coticosteroids can cause something called CSR or
"Central serous retinopathy, commonly referred to as CSR, is a condition in which fluid accumulates under the retina, causing a serous (fluid-filled) detachment and vision loss.The causes of CSR are not fully understood. It is thought that any systemic exposure to a corticosteroid drug can bring about or worsen the condition".
This is seen more and more in enhanced athletes the day. I had not even heard of this before then I saw it 6x in 2018.
 

Attachments

  • csr.jpg
    csr.jpg
    5 KB · Views: 0

RNStringy

New member
Newbies
Joined
Mar 21, 2020
Messages
11
Hey Paul,

This actually occurs in the lay person who has untreated hypertension, but the vision loss associated with it usually is very slow over years and years of untreated high blood pressure. If you have a family history of hypertension, definitely take the necessary precautions and check your BP regularly and see your primary care physician if need be to treat it.
 

SOUR DIESEL

Sponsor Rep
Kilo Klub Member
Sponsors
Joined
Jun 22, 2009
Messages
1,522
Increase Blood pressure is one the side effect of Sustanon 250, When we take Sustanon 250 steroid can raise blood pressure and also eye pressure. This is true for the many steroid forms.

Eye drops and oral medications are more likely to cause eye issues. Very high doses of Sustanon 250 steroids can also cause side effects in the eyes.

What you thing about this issue..??

^^^i dunno ..something just tells me that the "world of anabolics" may not be for you :coffee:


.
 

Rogue

IFBB PRO
IFBB PROS
Registered
Joined
Jun 5, 2004
Messages
791
Hey Paul,

This actually occurs in the lay person who has untreated hypertension, but the vision loss associated with it usually is very slow over years and years of untreated high blood pressure. If you have a family history of hypertension, definitely take the necessary precautions and check your BP regularly and see your primary care physician if need be to treat it.

This is loss of vision due to HYPERTENSION you are describing.
CSR is a response by you body usually occurring within 8-36 hour post injection. As the androgen spikes in the bloodstream, to bodies homeostatic response is to counter that with a surge in cortisol. It is this surge in cortisol that does a number on your eyes micro vessels (weakening) causing a "leakage" of fluids under the retina accompanied by a SUDDEN loss of vision usually in one eye.
 

Nokturn

Active member
Registered
Newbies
Joined
Jan 20, 2020
Messages
77
I’ve gotten an eye wiggle before, but I think it was from stress and lack of sleep. But never from the beloved SUst
 

Ds3317

Banned
Joined
Jun 7, 2019
Messages
92
Good thing I only use enanthate and cypionate. Never used the hardcore stuff like the infamous sustanon 250.
 

Bio

Moderator
Staff member
Moderator
Registered
Joined
Oct 6, 2007
Messages
6,050
Many AAS increase blood pressure. Not sure why you singled out Sustanon 250? It's no better or worse than many others.
 

Creep

Active member
Registered
Newbies
Joined
Oct 22, 2018
Messages
105
I’ve used sust countless times over my career, and I guess I was lucky to keep my eyesight. My vision has gotten worse over the years, but I attribute that to growing old.
 

Forum statistics

Total page views
505,664,321
Threads
124,211
Messages
2,379,730
Members
155,511
Latest member
Deebs5
Top